# SDR CALA2019050700706

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 57,577 hours, 24,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION L-2 DOOR SILL I/B OF AFT GIRT PLATE A3NB-5 3-3-6222 PER NR 9290355. REPAIRED AREA ON L2 DOOR SILL I/B OF AFT GIRT PLATE IAW SRM 51-42-11 AND 53-41-14-300-001 THIS IS A CATEGORY A REPAIR NO REINSPECT REQUIRED PER NR 9290355.
